# SDR SIMA201812149005

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 33,920 hours, 30,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING PACK 1 ON WE NOTICED A BURNING SMELL AND THEN RECEIVED A PACK 1 OVHT MSG. AFTER RUNNING QRH CHECKLIST PACK 1 WAS BLOWING HOT AIR IN FULL FOLD SETTING IN BOTH MANUAL AND AUTO MODES-C/A-REMOVED AND REPLACED PACK 1 ACM IAW AMM 21-51-03. PERFORMED OPERATIONAL CHECKS OF PACK #1 OPS CHECK GOOD. NO FUTHER DEFECTS NOTED
